# SDR TWAA0003202

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND IN LT WHEEL WELL THE UPPER FLANGE OF THE TRAPEZONDAL PANEL HAD A CRACK BETWEEN NUMBER 6 AND 9 BOLT HOLES.  COMPLIED WITH SERVICE BULETIN 53-182 PER ELMR 70145A.
